• Perjeta rash

    Asked by PennyS on Tuesday, May 21, 2019

    Perjeta rash

    Has anyone had the rash that comes with Perjeta? If so, any advice to ease the itch/burning? This is driving me nuts!

    4 Answers from the Community

    4 answers
    • carm's Avatar
      carm

      Hello, I'm not a patient, I'm an oncology nurse and you might want to try a topical corticosteroid. If it is really bad, you might want to alert your MD. He might prescribe an antibiotic or a steroid like prednisone. Best of luck to you.

      about 1 month ago
    • PennyS's Avatar
      PennyS

      Thanks, I'll talk to her again.

      about 1 month ago
    • Jouska's Avatar
      Jouska

      PennyS, definitely alert your oncologist. A slight rash from Perjeta is not uncommon, but mine was severe and it got infected. Eventually I had to see a dermatologist and she identified the right antibiotic for me to take. Unfortunately we had to discontinue the use of Perjeta for me after three rounds. So you definitely want to keep an eye on it.

      about 1 month ago
    • junie1's Avatar
      junie1

      I too also on perjeta,, and have noticed a lot of itching on my arms. it is very frustrating. thanks carm for the suggestion for topical corticosteroid. I will try that.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more inflammatory breast cancer questions.  Also, don't forget to check out our Inflammatory Breast Cancer page.